# SDR DALA2023042003126

- Difficulty date: April 17, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 72,556 hours, 31,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 KNUCKLE KNOCKER 2L IN DISARMED POSITION. CORRECTIVE ACTION: CLEANED AND LUBED KNUCKLE KNOCKER MECHANISM. OPS NML. REF B757 AMM 52-11. (9891690)
